Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Cellulitis, enlarged spleen, bladder infection, nausea, headache. Taking bactrim. Suggest?

I've been taking bactrim for 7 days for cellutitis which is healing but now I have a bladder infection & I think my spleen is a little enlarged from all the antibiotics & issues. Now they prescribed me ciprofloxacin for the bladder infection b/c I'm still having a consistent fever nausea aches & pains & headache. Is this the proper diagnosis?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  1440
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

It is not possible to comment on the diagnosis of a bladder infection being accurate or not with only a few symptoms. This has to be done with laboratory investigations, only after which any doctor would comment on the diagnosis. Let me assist you by providing some of the most common symptoms of such an infection. They are:
-Burning sensation while urinating
-Frequent urination
-Increased urge to urinate, but less amount of urine passed
-Lower abdominal and/or flank region pain
-Itching around the genitals

Not all the symptoms need to be present in one individual, each individual can differ in their presentation. The confirmation of a bladder infection will have to be made with the help of a urine analysis and an ultrasound examination of the abdomen and pelvis. Although ciprofloxacin (if not resistant) will certainly treat this infection (if present).

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Mon, 22 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor